# SDR SWAA2016020148505

- Difficulty date: January 27, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 27,706 hours, 16,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8312Y5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT OTBD Z ANGLE CRACKED AT BS 294.5, FWD LOWER CORNER.  R & R ANGLE IAW SRM.
